TITLE

THE DETERMINANT METHOD FOR NONSELFADJOINT SINGULAR STURM -- LIOUVILLE PROBLEMS

AUTHOR(S)
Boumenir, A.
PUB. DATE
April 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 2, p113
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We are concerned with the computation of eigenvalues of singular non-selfadjoint Sturm - Liouville problems by the method of determinants. The representation of a differential operator by an infinite matrix allows the use of Lidskii's theorem to define its determinant. The finite section is then used to compute eigenvalues in a simple way. This direct method borrows stable methods from numerical linear algebra to compute a large number of eigenvalues with high precision. Numerical examples with nondifferentiable and complex valued coefficients are treated at the end.
ACCESSION #
43536889

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics